# SDR SWIA2021080960137

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH /GOUGE IN LH LOGO NEAR MED     (C-CHECK RO 8/5/2021)    REMOVED DAMAGE BY BLENDING AND REMOVING DENT IAW BOMBARDIER REO 601R-51-00-309 REV -A DATED 2017-08-23 AND MHIRJ REO 601R-53-21-3476 REV -- DATED 2021-08-04. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
